MathSciNet Relay Station
MathSciNet bibliographic data
MR418149 (54 #6191) 58E05 (47H10)
Magnus, R. J. On the local structure of the zero-set of a Banach space valued mapping. J. Functional Analysis 22 (1976), no. 1, 58–72.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement